# SDR CA000427010

- Difficulty date: April 13, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Pilats PC1245
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 9595601511
- Condition: Frozen
- Location: Rt Gear
- Part time: 13 hours, 13 cycles
- Component: Brake
- Stage of operation: LD
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE RIGHT BRAKE FROZE AND ON LANDING THE TIRE FAILED TO ROTATE AND WORE THROUGH THE CASING. THE TIRE WENT FLAT AND THE AIRCRAFT HAD TO BE TOWED FROM THE RUNWAY.
